HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Hilbert and Thompson geometries isometric to infinite-dimensional Banach spaces

Cormac Walsh 1
1 TROPICAL - TROPICAL
CMAP - Centre de Mathématiques Appliquées - Ecole Polytechnique, Inria Saclay - Ile de France
Abstract : We study the horofunction boundaries of Hilbert and Thompson geome-tries, and of Banach spaces, in arbitrary dimension. By comparing the boundaries of these spaces, we show that the only Hilbert and Thompson geometries that are isometric to Banach spaces are the ones defined on the cone of positive continuous functions on a compact space.
Document type :
Journal articles
Complete list of metadata

Cited literature [20 references]  Display  Hide  Download

https://hal.inria.fr/hal-01249343
Contributor : Cormac Walsh Connect in order to contact the contributor
Submitted on : Thursday, December 31, 2015 - 5:40:58 PM
Last modification on : Friday, February 4, 2022 - 3:09:35 AM
Long-term archiving on: : Tuesday, April 5, 2016 - 1:50:02 PM

File

combined_infinite.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01249343, version 1
  • ARXIV : 1610.07508

Citation

Cormac Walsh. Hilbert and Thompson geometries isometric to infinite-dimensional Banach spaces. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2018, 68 (5), pp.1831-1877. ⟨hal-01249343⟩

Share

Metrics

Record views

208

Files downloads

304